# SDR HALA0800605

- Difficulty date: May 23, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 23275
- Aircraft time: 83,855 hours, 15,983 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Part serial: 271101
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEMS, CABIN PRESSURE CONTROLLER 1 AND 2 UNABLE TO DESCEND CABIN AT IDLE THRUST IN DESCENT.  PERFORMED FIM 21-33-00.  REMOVED AND REPLACED CABIN PRESS GAUGE PWR PER AMM 21-33-01/401.  PRECAUTIONARY REPLACED NR 2 AUTO PRESS CONTROLLER PER AMM 21-31-02-404-005 (FAILED LAMP TEST). BITE CHECK GOOD PN 2117388-15 SN ON 18-1326 OFF 27-1101.  BITE CHECK BOTH SYSTEMS NO FAULTS NOTED, OK FOR SERVICE, PN SET LOC40M SN ON 1255DAE OFF 209E
